# SDR CA101108014

- Difficulty date: October 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech D95A
- Aircraft time: 26,919 hours
- Engine: Lyc IO360B1B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Disk
- Part number: RA16402706
- Condition: Cracked
- Location: Main Wheel
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REPLACEMENT OF A BLOWN WHEEL AND OVERHAUL OF A WHEEL ASSEMBLY, THE DISK WAS REMOVED, MEASURED FOR WEAR AND INSPECTED FOR DEFECTS. AT THIS TIME A CRACK WAS NOTICED ON THE INNER SIDE OF THE DISK.  THIS SIDE IS NOT EASILY VISIBLE DURING SERVICE.  THE DISK WAS FORWARDED TO NDT TO CONFIRM THE DEFECT.  THE CRACK IS DESCRIBED AS ½ INCH LONG AND A DEPTH GREATER THAN 0.040 INCH.
